# SDR SWIA202162369

- Difficulty date: August 20, 2021
- Submitted: November 9, 2021
- Operation: Air carrier
- Aircraft: N614SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10051
- Aircraft time: 44,105 hours, 32,227 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*PASSENGER DOOR: LATCH STOP BRACKET AT FS335 BETWEEN DD1 AND THE UPPER EDGE MEMBER HAS CORROSION (MARKED).   (C-CHECK RO 11-05-2021)   REMOVED AND INSTALLED NEW PASSENGER DOOR: LATCH STOP BRACKET AT FS335 BETWEEN DD1 AND THE UPPER EDGE MEMBER IAW CRJ-700 SRM 51-42-13-001-001-A01. OPS CHECK GOOD AT THIS TIME.
